MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 OTW; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 OTW; PERIPHERAL DILATATION CATHETER
Model Number B2070-120
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product performance engineering reviewed the incident information; however, the product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints reported from this lot.The investigation determined the reported balloon rupture appears to be related to operational circumstances of the procedure.Based on the reported information, it is likely that during advancement through the heavily calcified anatomy, the balloon outer surface became damaged resulting in the reported balloon rupture during the inflation at 10 atmospheres.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat the heavily calcified superficial femoral artery (sfa).The armada percutaneous transluminal angioplasty (pta) catheter was inflated once to 10 atm and ruptured.No resistance was noted during advancement.Another armada pta catheter was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 35 OTW
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10994297
Report Number2024168-2020-10415
Device Sequence Number14322255
Product Code LIT
UDI-Device Identifier08717648155390
UDI-Public08717648155390
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberB2070-120
Device Catalogue NumberB2070-120
Device Lot Number00211G1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight132